MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDRS1
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 4965-25, lead, implant date: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the clinician completed a transtelephonic check and got a magnet rate of sixty five beats per minute (bpm) which indicates early replacement indicator (eri).It was noted that the patient has epicardial leads.The implantable pulse generator (ipg) remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10211168
Report Number3004209178-2020-11287
Device Sequence Number14270677
Product Code NVZ
UDI-Device Identifier00643169474192
UDI-Public00643169474192
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2018
Device Model NumberADDRS1
Device Catalogue NumberADDRS1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-15 LEAD
Patient Age7 YR
Patient Weight19